Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes sinus infection and white spots with soreness of the tongue?

Answered by
Dr.
Dr. Nishad BN

General & Family Physician

Practicing since :2009

Answered : 5222 Questions

default
Posted on Tue, 7 Feb 2017 in Ear, Nose and Throat Problems
Question: I have for four or five years have had what appears to be a recurring episodic disease/infection. It comes on with a soreness of the tongue (tiny white spots) and can result in rapidly changing areas of concern - sinus infection (not presently), very thick and recurring mucus in the throat that is very sticky and burns if it is put on the tongue. Mouth saliva does not burn. Other recurring symptoms include increased duodenal acidity, changes in bowel habits, some apparent bloating and periodic discomfort of the chest, particularly at the lower rib on one side only. At times also bleeding can be seen in the gums, in the external rectal tissue (with burning) and recently minor blood in the urine (but only rarely, but visible. Accompanying the chest and abdominal discomfort (not pain) are rapidly moving antibody reactions - for instance finger joint and thumb joint (very painful, duration LT one day), shoulder, a revisitation of a chest injury that I had two years ago (mild to significant pain), and today a stiff neck. There are other signs of inflammation. The duration of inflammation and location can be very short and can recur. With the mucus in the throat, there is a cough (not from a specific location) that has recurred for a month or two and seems to have to do with ejecting irritating mucous. These episodes have occurred with changes for a decade or more and can go away for long periods. There has never been a fever. However, when the inflammation was sever in the nasal sinuses, antibiotics and cortisone helped rather rapidly but the inflammation came back rather rapidly. The current inflammation has not been nasal.
doctor
Answered by Dr. Nishad BN 5 hours later
Brief Answer:
Deficiency of vitamin C can give such symptoms.

Detailed Answer:
Hi

Thank you for asking HCM.

I have gone through your query. Your problem can be due to vitamin c deficiency and gastritis. Taking chewable vitamin C 100 mg daily and taking proton pump inhibitors like esomeprazole ( Nexium ) for long term like 6 weeks will be helpful to clear your problem.

Keep mouth full of water in morning after brushing and at night before bed time for 15 minutes and spit out. This will clear the pathogenic bacteria in oral cavity.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Sinuses

doctor1 MD

Hello Sir/Mam, My self XXXXXXX XXXX and i m 29 yrs old.I m accountant by profession.from last 1 yr i m suffering from Sinus problem.I DAILY FEEL...

doctor1 MD

Can you get a zit in your nipple? Because I did!!! I didn't know you could get one there. It was the size of a marble and when I squeezed it tons...

doctor1 MD

I have had a mastoid infection on both sides of my head. In XXXXXXX of 2016 I spent a week in the hospital on iv antibiotics. Doctors where not...

doctor1 MD

I was in instivise care for two and half days from morphine overdose. I was in hospital all togather for four days. My kidneys was reading high...

doctor1 MD

Hi i had op to remove disc in my neck and removal of spur on another disc 4 months ago.The inscision was from front hence they had to move voice...

doctor1 MD

my wife used the urine test kit and tested positive for pregnancy but nearing her period time she blead at night and so she has visited the docter...